# SDR DALA2025090506580

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 LOCATED AT FR 66 AT AFT GALLEY AREA.  REPLACED SEAT TRACK -Y765 AND FASTENERS LOC BTW FR64 TO FR66 AT AFT GALLEY AREA IAW SRM 51-42-11 AND SRM 51-72-11. (1182280).
